# SDR 2002FA0000717

- Difficulty date: June 5, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N9299B
- Make and model: Piper PA-28-181
- Aircraft serial: 2843116
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 01081792
- Part serial: 4371
- Condition: Failed
- Location: Engine
- Part time: 69 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ROUGH ENGINE ON GROUND RUN, A MAGNETO CHECK WAS PERFORMED AND THE LEFT MAGNETO HAD EXCESSIVE MAGNETO DROP.  MAGNETO WAS REMOVED AND A  REPAIRED MAGNETO INSTALLED.  MAGNETO OPERATION CHECK OF THE ENGINE WAS PERFORMED AND CHECKED NORMAL.
